# SDR ASAA12511431

- Difficulty date: April 17, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 20,989 hours, 6,569 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11597
- Condition: Failed
- Location: Ram Air Door
- Part time: 21,032 hours, 6,586 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER ON RECALL AND "PACK" LT ILLUMINATED.  EXTINGUISH ON RESET. GROUNDED, YES. PERFORMED BITE TEST TO VERIFY THE FAULT.  FOUND RAM AIR ACTUATOR TO BE INOPERATIVE. R & R LT RAM AIR ACTUATOR IAW AMM 21 51 21.  PERFORMED BITE CHECK IAW AMM 21 51 21. CHECK NORMAL.
